Differential and Integral Equations

On the existence and multiplicity of branches of nodal solutions for a class of parameter-dependent Sturm-Liouville problems via the shooting map

C. Rebelo and F. Zanolin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of connected branches of solutions having prescribed nodal properties for some boundary value problems depending on a parameter. The results are obtained via an elementary approach based on the shooting method and using a lemma from plane topology.

Article information

Source
Differential Integral Equations Volume 13, Number 10-12 (2000), 1473-1502.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061136

Mathematical Reviews number (MathSciNet)
MR1787078

Zentralblatt MATH identifier
0986.34019

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Rebelo, C.; Zanolin, F. On the existence and multiplicity of branches of nodal solutions for a class of parameter-dependent Sturm-Liouville problems via the shooting map. Differential Integral Equations 13 (2000), no. 10-12, 1473--1502. https://projecteuclid.org/euclid.die/1356061136.


Export citation